# SDR USAA2013052400009

- Difficulty date: May 21, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 65,760 hours, 28,659 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367002200200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATG 4 MOD VISIT -CRACK AND DISBONDING ON FLOORBOARD 251LF BETWEEN FR57 & FR58 AND BETWEEN Y254 TO Y254.  REPLACED FLOORBOARD 251LF IAW AMM 53-42-12-401.
